Tohoku Mathematical Journal

Hessian manifolds of nonpositive constant Hessian sectional curvature

Hitoshi Furuhata and Takashi Kurose

Full-text: Open access

Abstract

We classify the maximal Hessian manifolds of constant Hessaian sectional curvature nonpositive.

Article information

Source
Tohoku Math. J. (2), Volume 65, Number 1 (2013), 31-42.

Dates
First available in Project Euclid: 8 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1365452623

Digital Object Identifier
doi:10.2748/tmj/1365452623

Mathematical Reviews number (MathSciNet)
MR3049638

Zentralblatt MATH identifier
1277.53010

Subjects
Primary: 53A15: Affine differential geometry
Secondary: 53C05: Connections, general theory 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
Hessian structure constant curvature multinomial distribution

Citation

Furuhata, Hitoshi; Kurose, Takashi. Hessian manifolds of nonpositive constant Hessian sectional curvature. Tohoku Math. J. (2) 65 (2013), no. 1, 31--42. doi:10.2748/tmj/1365452623. https://projecteuclid.org/euclid.tmj/1365452623


Export citation